# SDR AWXA960323

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- System (JASC): 3441 · Inertial Guidance System
- Part: Irs
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YVR/PHX - FLT 2278 - AIR TURNBACK.  FLIGHT CREW REPORTED LEFT IRS FAILED, GPWS FAILED AND THE NR 6 SLAT INTRANSIT LIGHT ILLUMINATED ON FORWARD AND OVERHEAD.  CONTRACT MAINTENANCE REALIGNED IRS'S WITH NO DEFECTS NOTED.  GPWS BITE NORMAL.  OPERATED SLATS/FLAPS SEVERAL TIMES WITH NO FAULTY INDICATIONS NOTED.  SLATS PHYSICALLY OPERATED NORMALLY.  (X)
